# SDR AALA970847

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 0063 - EN ROUTE ORY/MIA DURING CRUISE, EMERGENCY EXIT LIGHTS INTERMITTENTLY ILLUMINATED.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT PROCEEDED TO MIA LANDING WITHOUT INCIDENT.  ACCOMPLISHED GROUND CHECK OF EMERGENCY EXIT LIGHTS WITH NO DEFECTS FOUND.  UNABLE TO DUPLICATE PROBLEM.  SYSTEM GROUND CHECKED, NORMAL OPERATION AND AIRCRAFT RETURNED TO SERVICE.  (X)
